# SDR IXXA060042S

- Difficulty date: October 7, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37796571
- Condition: Cracked
- Location: Zone 200
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK FOUND LONGERON 1 FITTING CRACKED AT STATION 650. REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED FITTING.  MANUFACTURED NEW FITTING, LOCATED DRILLED TREATED, PRIMED, INSTALLED FITTING AND FASTENERS WET WITH SEALANT AT LONGERON 1 STATION 650 IAW SRM 51-1-20, 51-1-21, 53-2-0 AND 51-1-8.
